# SDR DALA2023021401172

- Difficulty date: February 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,707 hours, 27,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 VIASAT SYSTEM INSTALLATION AT FS 1260 & FS 1280 FRAMES. CORRECTIVE ACTION: REF ERA 606050-14. (2627217)
